# SDR ASAA2016041716472

- Difficulty date: April 17, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,779 hours, 9,477 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Shorted
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE AT FL360, NR 2 GEN DRIVE LIGHT ILLUMINATED.  DISCONNECTED NR 2 GEN DRIVE, STARTED APU & POWERED BUSS WITH APU.  ACFT GROUNDED.  NR 2 EDG INOP.   VERIFIED AT 3 GEN AC VOLTS & CPS FREQ 0 AFTER DISCONNECT.  ISOLATED SHORT BETWEEN PINS & PIN TO GROUND BTWN ENGINE FIREWALL CONNECTOR PINS IAW WDM 24-11-21. GCU 2 REMOVED IAW AMM 24-21-81-000-801. REMOVED CONNECTOR ON IDG & CONNECTOR AT FIREWALL.  FOUND PINS 8 & 9 IAW SWPM 20-60-06 & 20-20-00.  INSTALLED & TESTED GCU IAW AMM 24-21-81-400-801, TEST PASSED.  CONNECTED CONNECTORS & OPS TESTED IAW AMM 24-11-00-700-803.  ENG OPS CHECKED IAW AMM 71-00-00-801-808-F00.  SYS GOOD.  EDP DEPRESS VALVE TESTED GOOD IAW AMM 29-11-11-400-803-001.
